# SDR CA110706001

- Difficulty date: June 15, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Snias AS350B2
- Aircraft time: 4,656 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Gearbox
- Part number: 350A33020005
- Condition: Making Metal
- Location: Tail Rotor
- Part time: 3,577 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TAIL ROTOR GEARBOX WARNING LIGHT ILLUMINATED IN FLIGHT.  ACFT RETURNED TO DEPARTURE POINT.  METAL WAS FOUND ON THE TAIL ROTOR GEARBOX CHIP PLUG.  TAIL ROTOR GEARBOX REPLACED.
